# SDR 96ZZZX5969

- Difficulty date: November 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N164PA
- Make and model: Beech 60
- Aircraft serial: 030
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warn Light
- Condition: Stays Armed
- Location: Deicer Low Level
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE DE-ICE ALCOHOL LOW LEVEL WARNING LIGHT ILLUMINATES ON THE MASTER WARNING PANEL AT AIRCRAFT ROTATION DURING TAKEOFF.  ONCE ACTIVATED, THE LIGHT STAYS ILLUMINATED UNTIL POWER IS REMOVED FROM THE AIRCRAFT.  LEARJET ISSUED OPTIONAL SERVICE BULLETIN 60-30-1 TO ADDRESS THE PROBLEM.  SINCE THE ILLUMINATION OF A CAUTION LIGHT OCCURS AT SUCH A CRITICAL POINT IN THE FLIGHT, SUBMITTER'S OPINION IS THIS IS A SAFETY OF FLIGHT ISSUE.  SUBMITTER RECOMMENDS THAT LEARJET RE-CLASSIFY THE BULLETIN TO MANDATORY, OR THE FAA SHOULD CONSIDER ISSUING AN AD.
